# SDR FDEA202009252328

- Difficulty date: September 25, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,146 hours, 17,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327973500000
- Part serial: AFTCARGOBAY
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 161CF BOTTOM SIDE HAS CORROSION.  FABRICATED 161CF FLOOR PANEL ON VTMAE TRAVELER NR T20/1512947, IAW DWG SRZ-25-005 REV R, MAJOR REPAIR.
